# SDR FDEA201208163018

- Difficulty date: August 16, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 29,956 hours, 17,607 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Strap
- Part number: 182N16086
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE - HORIZONTAL STABILIZER RT SIDE LOWER PIVOT STRAP HAS CORROSION.  REMOVED AND REPLACED AS PER DWG 182N1608 SHT.1 REV.A AND DWG 182N1601 SHT.1 REV.C.  REPAIR IS MAJOR.
